- Can I switch to night shots when been doing first
thing in the morning for last 3 months? It is
about 4-6 hours that I get hit bad.
--- byteme <byteme@...> wrote:
> Dear Holly:=====
> I have not had time to introduce myself, and I
> will explain more in
> another note. The patients I have seen have
> varied in their "best"
> times. While, at least for the first many
> months, most people do better
> by taking the Interferon at night. They also
> have to remember that,
> under normal circumstances, meaning they are on
> the medication for some
> length of time, the most problematic time is
> about 4-6 hours after you
> get the injection.
> That is why I instruct all those that I have
> worked with, to take at
> least 1, if not 2 ibuprophen before going to
> sleep. This way the maximum
> potency of the "pre-med" hits at the peak of
> when people usually feel
> the problems from the interferon. These are
> little tricks that I have
> found from many people.
> I think if others would share their successes
> and failures, all would
> benefit. That is realizing that each person's
> body chemistry is unique,
> and that translates into different reactions
> for different people. But,
> in any case, sharing of pros and cons by those
> taking the combo
> therapies, will benefit everyone. Marty
My message to you: Don't worry, be happy!!
Love to hear from YOU!
Do You Yahoo!?
Talk to your friends online with Yahoo! Messenger.
- Dear Dawn:
You can switch anytime, but, I would probably switch after the weekend.
That way, you would have 2 by-days, and it would make it easier and less
stressful on your body. The usual onset of the problems from the
interferon is 4-6 hours, so, just gauge the ibuprophen, or tylenol so
that they cover this period.
Figure if you can take a (over the counter), OTC, medicatiion every 4-6
hours, that its peak period will be just before this. So, try to take
the injection, about 1-2 hours before bedtime. I might suggest at least
trying to gear the other med just before you go to sleep.
One caution on all of this. I have seen the interferon interfere with
some prescribed and OTC medications, and change their effects. For
example, certain medications used for sleeping may make you hyper when
taken with the interferon. Some antihistamines also can do this. You may
have to experiment to find the right times and meds for your body
chemistry, but, just always assume that things may not work on your
body, when taking interferon, as they did, or do, after getting the
injection. I hope this helps. Marty
- Dear Jessie,
Sounds like you've got the right attitude, I think that really helps a
lot. I think that first month is the hardest, it should (hopefully!) be a
little easier now. Let us know any tips you discover about dealing with
those nasty side effects. I've been trying to forget them for the past year
but will have to face them again soon. Hang in there and keep us posted on
how you're doing.
P.S. I agree, the e-mails are wonderful. I finally can 'talk' with others
who share this disease and know what it's like.
Get Your Private, Free Email at http://www.hotmail.com